# SDR FDEA201201180247

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 418 TO BS 440, LBL 45.5 HAS CORROSION. REMOVED CORROSION IAW SRM 53-00-52 FIG 101, DETAIL 1.  CHECKED LIMITS ORIG MAT = .050, AFTER REWORK = .024, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 1.   R & R SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
